A 31-year-old male asked:
dizzy and headache on and off for months since i started exercise program but doesn't happen during or straight after normally that night ?
2 doctor answers
Dr. Javid Tavari answered
29 years experience Internal Medicine
Hydration: You need to be well hydrated during exercise. The other thing you need to have your blood pressure and heart checked. And also vit b complex and vit B12 supplements may help.
Answered on Jun 24, 2014
Dr. James Henning answered
49 years experience Anesthesiology
Dehydration?: After beginning a vigorous exercise program, people not infrequently experience sleep disturbances, headaches and agitation. These can be signs of dehydration, or lack of one or more essential nutrients. I recommend at least several large glasses of water/day and a daily multi-dose vitamin. Pay particular attention to getting in adequate magnesium/calcium.
Answered on Dec 21, 2012
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!